The title says it all. After I have a bowel movement my stomach swells up and is hard as a rock. I am 33, male with celiac. I try as hard as I can to never consume any gluten, so I'm ruling out gluten being the cause. Went to the GI and all he told me to do was drink more water and add more fiber to my diet. I've done both, but still get the bloating after a BM. I take a gas-x type pill and it usually gets better, but I'm sure its not good to take those things almost every day.
Hi, in general, too much fat or sugar-like substances and insufficient fiber aggravate symptoms of bloating. Intolerance to milk products is also known with bloating. The increased bloating could also occur due to functional disorders of the colon. It could also be due to malabsorption syndromes. Try to include yogurt in your diet as it is a probiotic which replaces lactobacillus acidophilus (good bacteria) that helps with digestion. If this does not help you can discuss with your doctor about the above mentioned disorders. Regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.